# SDR USAA2010122093198

- Difficulty date: December 9, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 33,721 hours, 18,451 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON LONGERON BETWEEN FR64 TO FR66, Y254.  REPLACED LONGERON BETWEEN FR64 TO FR66, Y254 IAW A319 SRM 51-72-11 & EA 116843.
